It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Juleigh on December 16, 1999 at 16:39:30:

In Reply to: stomachpain/nausea posted by Teresa Zittle on December 04, 1999 at 01:07:46:

: I would get in to see a GI specialist as soon as possible, maybe one that specialises in crohn's disease / colitis. I had severe stomach ulcers that were crohn's disease related. I too had the symptoms you had. If they are crohn's related, you will need a different medication than the one they might be currently giving you. I hope that this helps.

Follow Ups

All times are GMT -7. The time now is 11:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!